# SDR 2015FA0000270

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: General aviation
- Aircraft: N560JD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600174
- Aircraft time: 5,316 hours, 4,166 cycles
- Engine: Pwc JT15D5D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, B, A

## Discrepancy

DURING CRUISE FLIGHT, AT FL380 AN AUDIBLE SQUEAL WAS HEARD AT THE MAIN ENTRY DOOR.  THE CABIN RATE OF CLIMB STARTED TO INCREASE AND THE PASSENGER OXYGEN MASKS WERE DEPLOYED.  AS THE CREW DONNED THEIR MASKS ATC AUTHORIZED AND EMERGENCY DESCENT AND DIVERSION.  THE CABIN HIGH LIGHT ILLUMINATED DURING DESCENT. TROUBLESHOOTING FOUND 10 PSI AT THE MAIN ENTRY DOOR SEAL.  FULL SERVICE AIR PRESSURE FOR DOOR SEAL INFLATION SHOULD BE 23PSI.
